MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY¿ AFOCUS LL¿ DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY¿ AFOCUS LL¿ DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81594
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the catheter was inserted through an sl1 introducer and into the right atrium.When attempting to insert the catheter, it could not be advanced into the introducer.Upon removal, the catheter was noted to be fractured.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One decapolar, spiral loop, inquiry afocusii diagnostic catheter was received for evaluation.A bend in the catheter shaft was noted 1.80¿ proximal to the sprial loop/shaft transition.The catheter loop shaft containing electrode rings 1-4 was noted to be fractured and detached.The detached portion of the catheter shaft was not returned with the device.The outer diameter of the catheter shaft met specifications.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported damage could not be conclusively determined.The instructions for use artmt100098581 ver.C inquiry afocus instructions for use (ifu) states, ¿see diagram for instruction on inserting the distal tip section of inquiry¿ afocus¿ catheter into the introducer (not included) using the protective sheath.¿.

Brand Name
INQUIRY¿ AFOCUS LL¿ DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15477375
Report Number2030404-2022-00061
Device Sequence Number17643869
Product Code DRF
UDI-Device Identifier05414734305006
UDI-Public05414734305006
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberIBI-81594
Device Catalogue NumberIBI-81594
Device Lot Number8116229
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown